# SDR DHL2005746521

- Difficulty date: July 5, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N746DH
- Make and model: Boeing 727224
- Aircraft serial: 22252
- Aircraft time: 57,204 hours, 31,619 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Structure
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK VERTICAL FIN STA 133 LT STR 9 IS CRACKED AT ATTACH BOLT TO FRAME.  REMOVE FASTENERS IAW B727 SRM 51-30-2, CUT OUT DAMAGE AREA DIM 9 1/2"X 3" AND FABBED FILLER FROM BAC15171367 PO 501963 DIM 9 1/2"X 3" AND ANGLE FROM 10134-1201 PO 501962 DIM 23"X 1 1/4"X 3/4" (2EA) & PLATE FROM 7075T6 .080 PO 9002012 DIM 23"X1" (2EA) IAW B727 SRM 55-30-4 FIG 1.  TREATED AND PRIMED IAW B727 SRM 51-10-2 AND INSTALLED REPAIR PARTS ON VERTICAL STAB STA 133 STR 9 IAW B727 SRM 55-30-4 FIG 4.
